×

Matrix representation of torsion-free rings. (English) Zbl 0182.36902


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] V. Dlab: Die Endomorphismeringe Abelscher Gruppen und die Darstellung von Ringen durch Matrizenringe. Czechoslovak Math. J., 7/82 (1957), 485-523. · Zbl 0093.02902
[2] V. Dlab: Distinguished sets of ideals of a ring. Czechoslovak Math. J., 18l93 (1968), 560-567. · Zbl 0164.34801
[3] V. Dlab: Rank theory of modules. Fund. Math. 64 (1968). · Zbl 0192.38001
[4] A. W. Goldie: The structure of prime rings under ascending chain conditions. Proc. London Math. Soc, 8 (1958), 589-608. · Zbl 0084.03705 · doi:10.1112/plms/s3-8.4.589
[5] A. W. Goldie: S: emi-prime rings with maximum condition. Proc. London Math. Soc, 10 (1960), 201-220. · Zbl 0091.03304 · doi:10.1112/plms/s3-10.1.201
[6] A. W. Goldie: Torsion-free modules and rings. J. Algebra 1 (1964), 268-287. · Zbl 0145.26804 · doi:10.1016/0021-8693(64)90023-7
[7] N. Jacobson: Structure of rings. Amer. Math. Soc. Colloq. Publ. 37, Providence, 1964.
[8] G. Michler: Der Satz von Artin-Wedderburn und er Satz von Goldie. Math. Annalen, 163 (1966), 299-304. · Zbl 0135.07403 · doi:10.1007/BF02052514
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.